# SDR SWAA2018060722610

- Difficulty date: May 29, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 19,898 hours, 8,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE CHANNEL CORRODED BETWEEN BS 500C TO BS 500I, LBL 24.  REPAIRED CHANNEL IAW SRM AND DWG.
